painfull sex

my gino has presribed vagifem 10 in a blue aplicator i have tried otheres but had side affects a bit nervious have any one tried this vagifem please need feedback ,sex is si painfull i am in my 50 s

Skip

Featured Content

Join our community

The community helps everyone affected by thyroid conditions by providing support, information and guidance.

Follow

Featured by HealthUnlocked

9 Replies

oldestnewest
  • Hi - I think you might do best by returning to the Pain Concern forum where you have addressed this problem before. Good luck!

  • About 7 years ago, I had vagifem for two weeks for vaginal atrophy when I first started biohrt. It worked. Can't remember the colour of the applicator. Why are you worried?

  • hi did you have any side affects from the vagifem i have bad side affects to medication and did you use the aplicator ,thank you ,

  • No side effects as I was decidedly deficient in oestrogen - it's a bioidentical replacement hormone like levo, not really a medication. Yes, used applicator. I only used it for two weeks until the atrophy was gone, as the dose was higher than I would need on an ongoing basis.

  • I had never heard of Vagifem, googled it and was horrified to read that it's full of estrogen. You would be better off using a progesterone cream. wellsprings-health.com

    If you read their website info it explains all about progesterone cream. All natural stuff. Progesterone is the most 'female hormone' which of course increases massively whilst pregnant. You are no doubt having problems due to lack of "liquid" :-) in that area. Very common problem.

  • hi yes i am told by my doctor that i am very dry and its very painfull to have sex .

  • KY has a lot more nasty things in it than vagifem and is totally unnatural - Sylk would be a better choice (made from kiwi fruit). Believe me - taking progesterone on its own does not cure vaginal atrophy. Been there in spades. But thereis a current clinical study going on (finishes in 2018) to find out if progesterone helps

  • Not really. If you are oestrogen deficient you need oestrogen as well as progesterone and Testosterone and maybe DHEA. Vagifem is biodentical and is the correct treatment for vaginal atrophy after or around menopause. Progesterone alone won't do that. I can tell you that no OTC progesterone cream cures vaginal atrophy - tried pretty well all of them for many years. Bioidentical oestrogen is not dangerous if you need it - in fact it protects against heart disease and osteoporosis. We are not talking synthetic fake hormones or horse pee here. And a couple of weeks of intravaginal bioidentical oestrogen isn't going to give you oestrogen dominance.

  • i went through the menopause when i was 45 i used to have very bad pmt and i was put on prempack a red capsuals it helped a lot its just that i have always had bad side affects from medication i have bad side affects from antiboticks and antihistamines since i was diagnosed with fibromyalgia it has been worse .sorry about my typing i cant see very well i have cataracts on my eyes waiting to have an operation to have them removed ,i cant read the leaflet that came with the medication someone mentioned it can cause cancer i was diagnosed with lung cancer in 2014 not a good time for me i am very disabled and wheelchair bound .i have also been prescribed KENTERA i have an overactive bladder very nervious of taking anything if i cant read the leaflet .i hate not being able to see .thank you for your advice hope to hear back from you take care ,

You may also like...